Persistent Foreskin Rash and Testicular Lumps: Seek Medical Attention

Persistent Foreskin Rash and Testicular Lumps: Seek Medical Attention
Published on, 04 June, 2024. Answered by Dr. Abdelmajeed Saad and Verified by Dr.Galen Team
Patient Question
Hello Doctor,

I have a rash on my foreskin that hasn't gone away with hydrocortisone creams or any other common steroid creams/ointments. Since then, I have also felt lumps, like veins, in my testicles.
Hello,
Thank you for reaching out to Dr. Galen. Please find the below response to your query.

If you have a rash on your foreskin that hasn't improved with hydrocortisone creams or other common steroid treatments, and you are feeling lumps like veins in your testicles, it is crucial to seek medical attention promptly. The persistence of the rash despite treatment and the presence of lumps in the testicles could indicate underlying issues that require further evaluation by a healthcare professional. It's important to consult a doctor for a proper diagnosis and appropriate management, as these symptoms may be related to various conditions, including infections, skin disorders, or other health concerns that need medical attention. It's best to schedule an appointment with a healthcare professional, such as a dermatologist or a urologist, who can properly examine you, provide an accurate diagnosis, and recommend appropriate treatment.

Thanks



Ask Multiple Doctors Online for Just $5!

Ask Now


About Dr. Abdelmajeed Saad


Enroll as a Doctor

Join